Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1277-1282

Canonical equivariant extensions using classical Hodge theory

Department of Mathematics, University of Hawaii, 2565 McCarthy Mall, Honolulu 96822-2273, HI, USA

Received 2 September 2004

Copyright © 2005 Christopher Allday. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Christopher Allday, and Volker Puppe, “The minimal Hirsch–Brown model via classical Hodge theory,” Pacific Journal of Mathematics, vol. 226, no. 1, pp. 41–51, 2006. View at Publisher · View at Google Scholar
  • Yi Lin, “The generalized geometry, equivariant -lemma, and torus actions,” Journal of Geometry and Physics, vol. 57, no. 9, pp. 1842–1860, 2007. View at Publisher · View at Google Scholar